# SDR UPS06447870

- Difficulty date: August 28, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 135-138
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C FX UPPER FUSELAGE EXTERNAL SKIN SURFACE FOUND DENT MARK AT STA135 TO STA138 STR9L TO STR14L. DENT 0.060 INCH X 1 INCH X 1INCH.  FX BS135 TO BS138 BETWEEN STR9L TO STR14L AREA SKIN FLUSH REPAIRED IAW SRM 53-30-03 FIG 4 SUBSEQUENT INSPECTIONS ARE NOT NECESSARY FOR CATERGORY A REPAIR.
